# SDR VGQY2010080600057

- Difficulty date: August 5, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N815SA
- Make and model: Boeing 747-2L5B
- Aircraft serial: 22107
- Aircraft time: 96,368 hours, 19,493 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WLG WHEEL WELL STA 1241 LBL 10 CENTER TANK REAR SPAR WEB NEAR UPPER CHORD FOUND CORRODED.  CORROSION REMOVED AS PER SRM 51-10-01 REV 117.  MATERIAL REMOVED= 0.012 INCH, MATERIAL REMAINING= 0.3025 INCH AND FOUND WITHIN LIMITS PER SRM 57-10-01 REV 117.  REWORKED AREA REPROTECTED AND PAINTED PER SRM 51-10-02 REV 117.
